# SDR IXXA20211115070

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 90,887 hours, 41,495 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pressure Switch
- Part number: 211C223520
- Condition: Faulted
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, L

## Discrepancy

ON FINAL APPROACH LEADING EDGE SLAT DISAGREE EICAS MESSAGE ANNUNICATED, LANDING ABORTED. CREW PERFORMED GO AROUND AND LEADING EDGE SLAT DISAGREE MESSAGE NO LONGER ANNUNCIATED WHEN FLAPS RETRACTED TO 20. ON SECOND APPROACH, GEAR DISAGREE EICAS MESSAGE AND GEAR LIGHT ILLUMINATED WHEN LANDING GEAR EXTENDED. PRECAUTIONARY EMERGENCY DECLARED. LANDING ABORTED. WITH GEAR RETRACTED MESSAGE NO LONGER ANNUNICATED. PERFORMED GO AROUND AND TOWER VERIFIED 3 GEAR DOWN. ON THIRD APPROACH, NORMAL LEADING EDGE SLAT AND LANDING GEAR OPERATIONS. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. PSEU AND FSEU BITE CHECKS GOOD. NO FAULTS RECORDED. FURTHER TROUBLESHOOTING IAW B767 FIM 29-11-FT813, ISOLATED INTERMITTENT FAULT TO AIR DRIVEN PUMP. SYSTEM DEFERRED AND TRACKING TO #26756 MEL CAT C. AIRCRAFT RELEASED TO SERVICE. REMOVED AND REPLACED AIR DRIVEN PUMP CONTROL PRESSURE SWITCH S29 IAW B767 AMM 29-11-19. OPERATIONAL AND LEAK  TEST GOOD IAW B767 AMM 29-11-00. THIS ACTION CLEARS DEFERRAL-26756
